RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Nov. Dostizh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat., 1977, Volume 8, Pages 41–136 (Mi intd22)  

This article is cited in 7 scientific papers (total in 7 papers)

Asymptotic of the solution of Cauchy's problem for equations with complex characteristics

V. V. Kucherenko


Full text: PDF file (4537 kB)

English version:
Journal of Soviet Mathematics, 1980, 13:1, 24–81

Bibliographic databases:

UDC: 517.948:513.88

Citation: V. V. Kucherenko, “Asymptotic of the solution of Cauchy's problem for equations with complex characteristics”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat., 8, VINITI, Moscow, 1977, 41–136; J. Soviet Math., 13:1 (1980), 24–81

Citation in format AMSBIB
\Bibitem{Kuc77}
\by V.~V.~Kucherenko
\paper Asymptotic of the solution of Cauchy's problem for equations with complex characteristics
\serial Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat.
\yr 1977
\vol 8
\pages 41--136
\publ VINITI
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/intd22}
\zmath{https://zbmath.org/?q=an:0457.35096|0446.35091}
\transl
\jour J. Soviet Math.
\yr 1980
\vol 13
\issue 1
\pages 24--81
\crossref{https://doi.org/10.1007/BF01084109}


Linking options:
  • http://mi.mathnet.ru/eng/intd22
  • http://mi.mathnet.ru/eng/intd/v8/p41

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Fedoryuk, “Of Fourier integral operators and the asymptotic behaviour of the solution of the mixed problem”, Russian Math. Surveys, 32:6 (1977), 67–120  mathnet  crossref  mathscinet  zmath
    2. V. E. Nazaikinskii, V. G. Oshmyan, B. Yu. Sternin, V. E. Shatalov, “Fourier integral operators and the canonical operator”, Russian Math. Surveys, 36:2 (1981), 93–161  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. V. V. Kucherenko, Yu. V. Osipov, “Asymptotic solutions of ordinary differential equations with degenerate symbol”, Math. USSR-Sb., 46:1 (1983), 75–104  mathnet  crossref  mathscinet  zmath
    4. V. P. Maslov, “Non-standard characteristics in asymptotic problems”, Russian Math. Surveys, 38:6 (1983), 1–42  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. V. V. Kucherenko, Yu. V. Osipov, “The Cauchy problem for nonstrictly hyperbolic equations”, Math. USSR-Sb., 48:1 (1984), 81–109  mathnet  crossref  mathscinet  zmath
    6. V. V. Kucherenko, “The asymptotic solution of the linearized Boltzmann equation in a fast oscillating medium”, Math. Notes, 56:2 (1994), 801–817  mathnet  crossref  mathscinet  zmath  isi
    7. V. V. Kucherenko, V. P. Maslov, “On the spectra of finite-dimensional quadratic Bose operators”, Math. Notes, 61:6 (1997), 700–716  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:204
    Full text:121

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019